2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
Fractional Calculus of Variations in Fractal Spacetime
Guo-Cheng Wu, Ji-Huan He*
Modern Textile Institute, Donghua University, 1882 Yan-an Xilu Road, Shanghai 200051, PR China
* Corresponding author, Email: jhhe@dhu.edu.cn
Abstract: A physical law in continuous space-time is, in general, expressible by a variational principle. Physical phenomena in a fractal spacetime, however, are describable by the fractional calculus. The natural question then arises: does a system of fractional differential equations admit a variational principle? This paper asserts that fractional variational principles can be established using Jumarie’s modified Riemann-Liouville derivative, which reveals fractional actions in a fractal spacetime.

Keywords: Modified Riemann-Liouville Derivative; variational principle for fractional differential equations; E-infinity theory; golden mean quantum mechanics.

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206693th visitor.